MathSciNet Relay Station
MathSciNet bibliographic data
MR1761147 47H20 (47A35 47H09)
Kaczor, Wiesława; Kuczumow, Tadeusz; Reich, Simeon A mean ergodic theorem for nonlinear semigroups which are asymptotically nonexpansive in the intermediate sense. J. Math. Anal. Appl. 246 (2000), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement